No Cover Image

Journal article 654 views

Q-matrices as pseudo-differential operators with negative definite symbols / Kristian, Evans

Mathematische Nachrichten, Volume: 286, Issue: 5-6, Pages: 631 - 640

Swansea University Author: Kristian, Evans

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/mana.201100217

Published in: Mathematische Nachrichten
Published: 2012
URI: https://cronfa.swan.ac.uk/Record/cronfa19853
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2015-01-06T02:58:45Z
last_indexed 2018-02-09T04:55:50Z
id cronfa19853
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2015-01-05T11:04:30.4144293</datestamp><bib-version>v2</bib-version><id>19853</id><entry>2015-01-05</entry><title>Q-matrices as pseudo-differential operators with negative definite symbols</title><swanseaauthors><author><sid>1c65edfdcd4ef282f3953f359c5e7209</sid><firstname>Kristian</firstname><surname>Evans</surname><name>Kristian Evans</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2015-01-05</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Mathematische Nachrichten</journal><volume>286</volume><journalNumber>5-6</journalNumber><paginationStart>631</paginationStart><paginationEnd>640</paginationEnd><publisher/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2012</publishedYear><publishedDate>2012-12-31</publishedDate><doi>10.1002/mana.201100217</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><lastEdited>2015-01-05T11:04:30.4144293</lastEdited><Created>2015-01-05T11:02:32.9612764</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Kristian</firstname><surname>Evans</surname><order>1</order></author><author><firstname>Niels</firstname><surname>Jacob</surname><order>2</order></author></authors><documents/></rfc1807>
spelling 2015-01-05T11:04:30.4144293 v2 19853 2015-01-05 Q-matrices as pseudo-differential operators with negative definite symbols 1c65edfdcd4ef282f3953f359c5e7209 Kristian Evans Kristian Evans true false 2015-01-05 SMA Journal Article Mathematische Nachrichten 286 5-6 631 640 31 12 2012 2012-12-31 10.1002/mana.201100217 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2015-01-05T11:04:30.4144293 2015-01-05T11:02:32.9612764 College of Science Mathematics Kristian Evans 1 Niels Jacob 2
title Q-matrices as pseudo-differential operators with negative definite symbols
spellingShingle Q-matrices as pseudo-differential operators with negative definite symbols
Kristian, Evans
title_short Q-matrices as pseudo-differential operators with negative definite symbols
title_full Q-matrices as pseudo-differential operators with negative definite symbols
title_fullStr Q-matrices as pseudo-differential operators with negative definite symbols
title_full_unstemmed Q-matrices as pseudo-differential operators with negative definite symbols
title_sort Q-matrices as pseudo-differential operators with negative definite symbols
author_id_str_mv 1c65edfdcd4ef282f3953f359c5e7209
author_id_fullname_str_mv 1c65edfdcd4ef282f3953f359c5e7209_***_Kristian, Evans
author Kristian, Evans
format Journal article
container_title Mathematische Nachrichten
container_volume 286
container_issue 5-6
container_start_page 631
publishDate 2012
institution Swansea University
doi_str_mv 10.1002/mana.201100217
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2012-12-31T03:35:30Z
_version_ 1674241723286421504
score 10.742379